# SDR 02361303

- Difficulty date: December 27, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- Engine: Garrtt TPE331*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE CENTER SECTION OF EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE PERSONNEL REPAIRED WIRE ON CENTER SECTION OF FLOOR EMERGENCY LIGHTS.  OPERATIONAL CHECK, GOOD.  AIRCRAFT RETURNED TO SERVICE.
